Les politiques de migrations internationales
Bibliographic Data
| ID | 2861569 |
|---|---|
| Authors | Jacques Véron, Lelio Marmora |
| Year | 2004 |
| Volume | 59 |
| Issue | 2 |
| Pages | 396 |
| Publication date | 2004-03-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Population (JOURNAL) |
| Journal identifiers | ISSN: 0032-4663 • E-ISSN: 1957-7966 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3654963 |
| OpenAlex | W1993567724 |
| Language | FR |
| Citations received | 2 |
| Citations per year | 0.1 |
|---|---|
| Citation span | 2005 - 2021 (17) |
| Highly cited | No |